Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/329895
Type: Artigo
Title: On The Growth Of Graded Polynomial Identities Of Sl(n)
On the growth of graded polynomial identities of sl(n)
Author: Centrone, Lucio
Souza, Manuela da Silva
Abstract: Let K be a field of characteristic 0 and L be a G-graded Lie PIalgebra where the support of L is a finite subset of G. We define the G-graded Gelfand-Kirillov dimension (GK) of L in k-variables as the GK dimension of its G-graded relatively free algebra having k homogeneous variables for each element of the support of L. We compute the G-graded GK dimension of sl(2)(K), where G is any abelian group. Then, we compute the exact value for the Zn-graded GK dimension of sl(n)(K) endowed with the Zn-grading of Vasilovsky.
Let K be a field of characteristic 0 and L be a G-graded Lie PIalgebra where the support of L is a finite subset of G. We define the G-graded Gelfand-Kirillov dimension (GK) of L in k-variables as the GK dimension of its G-graded relatively free algebra h
Subject: Graded Lie Algebras
Graded Identities
Growth Of Algebras
Álgebras graduadas
Identidades polinomiais graduadas
PI-álgebras
Lie, Álgebra de
Country: Inglaterra
Editor: Taylor & Francis
Citation: Linear & Multilinear Algebra . Taylor & Francis Ltd, v. 65, p. 752 - 767, 2017.
Rights: fechado
fechado
Identifier DOI: 10.1080/03081087.2016.1202185
Address: http://www.tandfonline.com/doi/abs/10.1080/03081087.2016.1202185
Date Issue: 2017
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
000399892600006.pdf1.28 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.